Alert archive / Colorado / Flash Flood Warnings in 2013

Flash Flood Warning 22, NWS Denver/Boulder, CO

August 22, 2013Jefferson County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Aug 22, 2013, 6:06 PM MDT for Jefferson County, Colorado. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2013, 6:06 PM MDT (00:06 UTC)
Expired
Aug 22, 2013, 8:00 PM MDT
In force
114 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Jefferson County, CO

The radar

The Denver radar (KFTG), 54 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
2103 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WGUS55 KBOU 230006
FFWBOU
COC059-230200-
/O.NEW.KBOU.FF.W.0022.130823T0006Z-130823T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
606 PM MDT THU AUG 22 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL JEFFERSON COUNTY IN NORTHEAST COLORADO...

* UNTIL 800 PM MDT

* AT 602 PM MDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL OVER THE AREA. RAIN 
  GAUGES INDICATE THAT AT LEAST ONE INCH OF RAIN FELL IN JUST 15 
  MINUTES...AND THAT NEARLY 2 INCHES OF RAIN HAS ALREADY FALLEN ON 
  THE AREA. FLASH FLOODING IF IT HASN'T DEVELOPED YET SHOULD BEGIN 
  SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHWESTERN LITTLETON AND CHATFIELD RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3956 10518 3962 10518 3963 10511 3963 10508
      3961 10506 3956 10505 3952 10517

$$

BAKER
1 follow-up statement
197 
WGUS75 KBOU 230200
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
800 PM MDT THU AUG 22 2013

COC059-230209-
/O.EXP.KBOU.FF.W.0022.000000T0000Z-130823T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON CO-
800 PM MDT THU AUG 22 2013

...THE FLASH FLOOD WARNING FOR EAST CENTRAL JEFFERSON COUNTY WILL
EXPIRE AT 800 PM MDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3956 10518 3962 10518 3963 10511 3963 10508
      3961 10506 3956 10505 3952 10517

$$

DANKERS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 3:10 PM MDT, 2 hours 56 minutes earlier.

Area forecast discussion, Aug 22, 3:10 PM MDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
310 PM MDT THU AUG 22 2013

.SHORT TERM...STRONG STORMS ALREADY DEVELOPING OVER THE FOOTHILLS
OF LARIMER COUNTY WHERE BETTER HEATING AND INSTABILITY RESIDE.
CERTAINLY THE BURN AREAS WILL NEED TO BE WATCHED CLOSELY FOR
POSSIBLE FLOODING THROUGH THIS EVENING WITH HIGH PW VALUES AROUND
1.20" AND SLOW STORM MOTIONS. AS FOR THE PLAINS...STILL RATHER
STABLE WITH LOW LEVEL STABILITY STILL IN PLACE. LATEST AIRCRAFT
SOUNDINGS SHOW STABLE LAYER AROUND 750MB WITH CONVECTIVE
TEMPERATURE AT DENVER AT 86 DEGREES. SINCE TEMPS STILL ONLY AROUND
80 WILL LIKELY NEED HELP OF OUTFLOW BOUNDARIES FROM HIGHER TERRAIN TO
GET THINGS GOING ON THE PLAINS. THIS STILL EXPECTED TO HAPPEN
LATER THIS AFTERNOON AND EVENING. HIGHEST POPS WILL BE OVER THE
FOOTHILLS AND PALMER DIVIDE.

SLIGHTLY DRIER AND WARMER AIRMASS IN PLACE ON FRIDAY WITH AGAIN
THE BEST CHANCE FOR STORMS OVER THE MOUNTAINS AND HIGHER TERRAIN.
WEAKER STORMS AS WELL WITH LOWER CAPES VALUES TO WORK WITH.

.LONG TERM...THE LONG TERM WEATHER PATTERN WILL BE DOMINATED BY
UPPER LEVEL HIGH PRESSURE OVER THE CENTRAL US WHILE UPPER LEVEL
TROUGHING WILL BE OVER THE NORTHWESTERN STATES AND BRITISH
COLUMBIA COAST. THIS WILL KEEP THE STATE IN SOUTHWEST FLOW ALOFT
THROUGH THE PERIOD WHICH WILL KEEP WARMER THAN AVERAGE
TEMPERATURES OVER THE AREA FOR THIS TIME OF YEAR.

FRIDAY EVENING AND SATURDAY EXPECTING SCATTERED STORMS TO MAINLY
STAY OVER THE HIGH TERRAIN WITH DRIER CONDITIONS OVER THE PLAINS
DUE TO THE CAPPING STABILITY FROM THE UPPER HIGH. THEN MONSOONAL
MOISTURE...WITH AN EXTRA SURGE FROM CURRENT TROPICAL DEPRESSION
9E...IS PROGGED TO HEAD NORTH INTO THE GREAT BASIN SUNDAY WITH ITS
EASTERN FRINGES HEADING INTO WESTERN COLORADO. DRIER AIR WILL BE
MAKING ITS WAY NORTH INTO EASTERN COLORADO AT THE SAME
TIME...THEREBY KEEPING THE PATTERN OF SHOWERS AND STORMS FOR THE
MOUNTAINS GOING INTO NEXT WEEK. THERE ARE HINTS OF SEEING A BETTER
CHANCE FOR THE STORMS TO MAKE IT ONTO THE PLAINS LATE NEXT WEEK.

&&

.AVIATION...SO FAR STORMS DIMINISHING INTO MORE HOSTILE STABLE
AIRMASS OVER THE ADJACENT PLAINS. STILL A BIT TOO COOL FOR SURFACE
BASED STORMS BUT STILL EXPECT OUTFLOW DRIVEN STORMS TO DEVELOP
LATER THIS AFTERNOON AND EARLY EVENING. APPEARS A WEAK DENVER
CYCLONE DEVELOPS LATER TONIGHT WITH A LOW CHANCE OF FOG/LOW CLOUD
POTENTIAL. LATEST SHORT RANGE MODELS KEEP THE LOW CLOUDS MAINLY
JUST NORTH OF DENVER WITH DRAINAGE WINDS KEEPING THE MOISTURE OVER
WELD COUNTY. SOMETHING TO WATCH ANYWAY FOR LATER TONIGHT.

&&

.HYDROLOGY...THERE IS A LOW THREAT FOR FLASH FLOODING OVER THE
BURN SCARS THROUGH THIS EVENING. HIGH MOISTURE VALUES AND SLOW
MOVING STORMS...BUT INSTABILITY IS MARGINAL SO ANY FLOODING WOULD
BE QUITE LOCALIZED AND MAINLY CONFINED TO BURN SCARS. GIVEN THE
MOISTURE...RAINFALL RATES COULD APPROACH AN INCH IN LESS THAN 30
MINUTES.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM....KRIEDERMAN
AVIATION...ENTREKIN
Hazardous weather outlook, Aug 22, 10:09 AM MDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1009 AM MDT THU AUG 22 2013

COZ030>051-231615-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1009 AM MDT THU AUG 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED LIGHT RAIN SHOWERS HAVE ALREADY DEVELOPED OVER THE
MOUNTAINS AND PORTIONS OF THE NORTHEAST PLAINS THIS MORNING. THE
SHOWERS WILL BECOME MORE NUMEROUS THIS AFTERNOON WHILE SCATTERED
THUNDERSTORMS ALSO DEVELOP BY AFTERNOON OVER THE MOUNTAINS AND
PALMER DIVIDE.

SOME OF THE STORMS COULD PRODUCE HEAVY RAIN...AND THERE IS A
SMALL CHANCE OF FLASH FLOODING WITH THE STRONGEST STORMS OVER THE
FOOTHILLS BURN AREAS THIS AFTERNOON AND ON THE EASTERN PLAINS IN
THE LATE AFTERNOON AND EVENING. WIND GUSTS TO 45 MPH AND SMALL
HAIL ARE ALSO POSSIBLE WITH THE STORMS. DUE TO A LACK OF STRONG
HEATING AND INSTABILITY...SEVERE STORMS ARE NOT EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SUBTROPICAL MOISTURE WILL CONTINUE TO CIRCULATE AROUND A BROAD
RIDGE OF HIGH PRESSURE. AS A RESULT...THERE WILL BE CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS IN THE HIGH COUNTRY EACH
DAY...WITH A LESSER CHANCE ACROSS THE NORTHEAST PLAINS OF
COLORADO. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE SEASONAL
NORMALS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...HOWEVER
REPORTS OF HEAVY RAINFALL WILL BE APPRECIATED.

In the hours before

Special weather statement, Aug 22, 2:44 PM MDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
244 PM MDT THU AUG 22 2013

COZ036-222130-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
244 PM MDT THU AUG 22 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR SOUTHWESTERN JEFFERSON AND SOUTHWESTERN DOUGLAS COUNTIES
UNTIL 330 PM MDT.

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF CHEESMAN RESERVOIR...OR 40 MILES
SOUTHWEST OF DENVER...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DECKERS AND CHEESMAN RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING OF STREETS AND LOW LYING AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3920 10539 3922 10536 3926 10538 3925 10536
      3929 10533 3933 10519 3915 10513 3915 10538
TIME...MOT...LOC 2042Z 269DEG 7KT 3922 10536

BAKER
Special weather statement, Aug 22, 3:09 PM MDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
309 PM MDT THU AUG 22 2013

COZ036-222145-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
309 PM MDT THU AUG 22 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR SOUTHERN JEFFERSON AND SOUTHWESTERN DOUGLAS COUNTIES
UNTIL 345 PM MDT.

AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHEESMAN RESERVOIR...OR 38 MILES SOUTHWEST
OF DENVER...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM. RADAR WAS ALSO DETECTING CIRCULATION IN
THIS STORM. IT IS POSSIBLE THAT THIS STORMS COULD PRODUCE A BRIEF
FUNNEL CLOUD.

LOCATIONS IMPACTED INCLUDE...
DECKERS AND CHEESMAN RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING OF ROADS AND LOW LYING AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3918 10537 3926 10537 3928 10533 3930 10536
      3937 10516 3917 10517
TIME...MOT...LOC 2104Z 253DEG 7KT 3923 10531

BAKER
Special weather statement, Aug 22, 3:29 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
329 PM MDT THU AUG 22 2013

COZ041-222215-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
329 PM MDT THU AUG 22 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR WEST CENTRAL ELBERT AND SOUTHEASTERN DOUGLAS COUNTIES
UNTIL 415 PM MDT.

AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A COUPLE STRONG THUNDERSTORMS IN SOUTHEAST DOUGLAS AND SOUTHWEST
ELBERT COUNTIES. THE STRONGEST STORM WAS LOCATED 5 MILES SOUTHEAST
OF FRANKTOWN...OR 32 MILES SOUTHEAST OF DENVER...MOVING NORTHEAST AT
15 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN CASTLE ROCK...ELBERT...ELIZABETH...KIOWA...FRANKTOWN AND
PONDEROSA PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING OF ROADS...PASTURES AND LOW LYING AREAS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3913 10476 3921 10476 3931 10495 3946 10452
      3914 10436
TIME...MOT...LOC 2125Z 243DEG 14KT 3931 10471

BAKER
Local storm report, Aug 22, 4:19 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
419 PM MDT THU AUG 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             NE CASTLE ROCK          39.38N 104.85W
08/22/2013  M1.00 INCH       DOUGLAS            CO   BROADCAST MEDIA

&&

KBOWEN
Local storm report, Aug 22, 5:42 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
542 PM MDT THU AUG 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             NE CASTLE ROCK          39.38N 104.85W
08/22/2013  M1.00 INCH       DOUGLAS            CO   BROADCAST MEDIA

0542 PM     HAIL             KEN CARYL               39.58N 105.11W
08/22/2013  E1.75 INCH       JEFFERSON          CO   PUBLIC

&&

KBOWEN
Local storm report, Aug 22, 5:53 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
553 PM MDT THU AUG 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             NE CASTLE ROCK          39.38N 104.85W
08/22/2013  M1.00 INCH       DOUGLAS            CO   BROADCAST MEDIA

0542 PM     HAIL             KEN CARYL               39.58N 105.11W
08/22/2013  E1.75 INCH       JEFFERSON          CO   PUBLIC

0542 PM     HAIL             3 WNW CHATFIELD RESERVO 39.57N 105.13W
08/22/2013  E1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 6:15 PM MDTSevere Thunderstorm WarningBOULincoln45 min
Aug 22, 6:26 PM MDTSevere Thunderstorm WarningBOUAdams, Denver49 min
Aug 22, 6:55 PM MDTSpecial Weather StatementBOUDouglas35 min
Aug 22, 6:58 PM MDTAreal Flood AdvisoryBOUAdams, Denver2 hr
Aug 22, 7:36 PM MDTSpecial Weather StatementBOUAdams54 min
Aug 22, 9:43 PM MDTAreal Flood AdvisoryBOUWeld3 hr
Aug 23, 2:16 PM MDTAreal Flood AdvisoryBOULarimer119 min
Aug 23, 2:39 PM MDTFlash Flood WarningBOULarimer3 hr
Aug 23, 2:59 PM MDTSpecial Weather StatementBOULarimer61 min
Aug 23, 3:19 PM MDTSpecial Weather StatementBOUJefferson56 min
Aug 23, 3:41 PM MDTSpecial Weather StatementBOUJefferson34 min
Aug 23, 4:33 PM MDTSpecial Weather StatementBOUClear Creek, Gilpin57 min
Aug 23, 5:05 PM MDTSpecial Weather StatementBOUBroomfield40 min
Aug 23, 5:31 PM MDTSpecial Weather StatementBOUBroomfield, Denver44 min
Aug 23, 5:41 PM MDTSevere Thunderstorm WarningBOUAdams34 min

Nearby

Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.